Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 49, NWS Grand Rapids, MI

July 8, 2016

NWS Grand Rapids, MI issued this small craft advisory at Jul 8, 2016, 3:59 AM EDT. It took effect at Jul 8, 2016, 11:00 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2016, 3:59 AM EDT (07:59 UTC)
In effect from
Jul 8, 2016, 11:00 PM EDT
Expired
Jul 9, 2016, 10:00 PM EDT
In force
23 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

236 
WHUS73 KGRR 080759
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
359 AM EDT FRI JUL 8 2016

LMZ844>849-081600-
/O.NEW.KGRR.SC.Y.0049.160709T0300Z-160710T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
359 AM EDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO
11 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
11 PM EDT SATURDAY. 

* WINDS...NORTHWEST WINDS WILL INCREASE INTO THE 15 TO 25 KNOT
  RANGE TONIGHT AND TURN NORTH AT 15 TO 25 KNOTS ON SATURDAY.
  WINDS WILL GRADUALLY SUBSIDE SATURDAY NIGHT.

* WAVES...WAVES WILL BUILD INTO THE 3 TO 5 FOOT RANGE TONIGHT AND
  PEAK INTO THE 3 TO 6 FOOT RANGE ON SATURDAY. WAVES WILL SUBSIDE
  AFTER DARK SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
7 follow-up statements
384 
WHUS73 KGRR 081345
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
945 AM EDT FRI JUL 8 2016

LMZ844>849-082145-
/O.CON.KGRR.SC.Y.0049.160709T0300Z-160710T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
945 AM EDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 PM EDT SATURDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE INTO THE 15 TO 25 KNOT 
  RANGE TONIGHT AND TURN NORTH AT 15 TO 25 KNOTS ON SATURDAY. 
  WINDS WILL GRADUALLY SUBSIDE SATURDAY NIGHT. 

* WAVES...WAVES WILL BUILD INTO THE 3 TO 5 FOOT RANGE TONIGHT 
  AND PEAK INTO THE 3 TO 6 FOOT RANGE ON SATURDAY. WAVES WILL 
  SUBSIDE AFTER DARK SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
406 
WHUS73 KGRR 081926
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
326 PM EDT FRI JUL 8 2016

LMZ844>849-090330-
/O.CON.KGRR.SC.Y.0049.160709T0300Z-160710T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
326 PM EDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 11 PM EDT SATURDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE INTO THE 15 TO 25 KNOT 
  RANGE TONIGHT AND TURN NORTH AT 15 TO 25 KNOTS ON SATURDAY. 
  WINDS WILL GRADUALLY SUBSIDE SATURDAY NIGHT. 

* WAVES...WAVES WILL BUILD INTO THE 3 TO 5 FOOT RANGE TONIGHT 
  AND PEAK INTO THE 3 TO 6 FOOT RANGE ON SATURDAY. WAVES WILL 
  SUBSIDE AFTER DARK SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
268 
WHUS73 KGRR 090110
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
910 PM EDT FRI JUL 8 2016

LMZ844>849-090915-
/O.CON.KGRR.SC.Y.0049.160709T0300Z-160710T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
910 PM EDT FRI JUL 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SATURDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE INTO THE 15 TO 25 KNOT 
  RANGE TONIGHT AND TURN NORTH AT 15 TO 25 KNOTS ON SATURDAY. 
  WINDS WILL GRADUALLY SUBSIDE SATURDAY NIGHT. 

* WAVES...WAVES WILL BUILD INTO THE 3 TO 5 FOOT RANGE TONIGHT 
  AND PEAK INTO THE 3 TO 6 FOOT RANGE ON SATURDAY. WAVES WILL 
  SUBSIDE AFTER DARK SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
465 
WHUS73 KGRR 090746
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
346 AM EDT SAT JUL 9 2016

LMZ844>849-091600-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-160710T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
346 AM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTH WINDS TO 30 KNOTS ARE EXPECTED TODAY. WINDS WILL
  GRADUALLY SUBSIDE FROM THIS EVENING INTO THE OVERNIGHT HOURS.

* WAVES...WAVES WILL BUILD INTO THE 3 TO 6 FOOT RANGE TODAY. WAVES
  WILL SUBSIDE AFTER DARK THIS EVENING AND ESPECIALLY OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
408 
WHUS73 KGRR 091507
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1107 AM EDT SAT JUL 9 2016

LMZ844>849-092315-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-160710T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1107 AM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED TODAY. WINDS
  WILL GRADUALLY SUBSIDE FROM THIS EVENING INTO THE OVERNIGHT
  HOURS.

* WAVES...3 TO 6 FEET THROUGH THE REST OF THE DAY. WAVES WILL
  SUBSIDE AFTER DARK THIS EVENING AND ESPECIALLY OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

EBW
563 
WHUS73 KGRR 091909
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
309 PM EDT SAT JUL 9 2016

LMZ844>849-100300-
/O.CON.KGRR.SC.Y.0049.000000T0000Z-160710T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
309 PM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...NORTHWEST WINDS TO 30 KNOTS ARE EXPECTED TO CONTINUE
  THIS AFTERNOON. WINDS WILL GRADUALLY SUBSIDE FROM THIS EVENING
  INTO THE OVERNIGHT HOURS.

* WAVES...3 TO 6 FEET THROUGH THE REST OF THE DAY. WAVES WILL 
  SUBSIDE AFTER DARK THIS EVENING AND ESPECIALLY OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

EBW
022 
WHUS73 KGRR 100200
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 PM EDT SAT JUL 9 2016

LMZ844>849-100300-
/O.CAN.KGRR.SC.Y.0049.000000T0000Z-160710T0300Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1000 PM EDT SAT JUL 9 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES WILL CONTINUE TO SUBSIDE.

$$

JK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 8, 3:43 AM EDT, 16 minutes earlier.

Area forecast discussion, Jul 8, 3:43 AM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
343 AM EDT FRI JUL 8 2016

LATEST UPDATE...
Synopsis/Short Term/Long Term/Marine

.SYNOPSIS...
Issued at 343 AM EDT Fri Jul 8 2016

Another round of showers and thunderstorms is expected today as a
cold front swings east through the Lower Peninsula. Some of the
storms this afternoon could be strong to severe with damaging winds.
The cold front will bring cooler and less humid air into the region
this evening and especially tonight. A few showers are possible
tonight into Saturday morning. Saturday will be mainly dry however
with cooler than normal temperatures in the 70s. A dry Sunday is
expected with temperatures rebounding to around 80 degrees.

&&

.SHORT TERM...(Today through Sunday)
Issued at 343 AM EDT Fri Jul 8 2016

A cold front is poised upstream of the area at 07z, stretching across
portions of Central Wisconsin back into Central Iowa. A warm and
humid airmass remains in place ahead of the front with a corridor of
1000-2000 J/Kg of CAPE noted just ahead of it. Dew points remain in
the 60s across Lower Michigan, which should rise as the front
approaches. Aloft, the main upper shortwave is clearing seen
spinning into the northern Great Lakes which is touching off new
convection across portions of Wisconsin.

SPC has placed much of the area in a Slight risk today for severe
storms and cannot argue with it. The mid level shortwave will be
pushing into northern Lower Michigan this afternoon coupled with a
strong surface cold front surging east into an unstable airmass. Mid
level winds are fairly strong at 500MB/s on the order of 40-50
knots. Bulk shear values are on the order of 40 knots as well in
the0-6km layer. Ingredients are certainly in place for severe
weather with damaging winds being the main threat as well as locally
heavy rain. Morning clouds will be the factor to watch in terms of
destabilization, but that said, we already have instability in place
given high low level moisture and mid level cooling with the
shortwave.

A few showers are possible tonight into Saturday morning as the
upper low slides through the Lower Peninsula. By Saturday afternoon
any showers should be moving east of the area. Quiet weather is
expected Saturday night and Sunday as high pressure builds in from
the west. Saturday will be a cool day by July standards with a fair
amount of clouds keeping temperatures in the 70s.

.LONG TERM...(Sunday night through Thursday)
Issued at 343 AM EDT Fri Jul 8 2016

No changes needed to the long term portion of the fcst. We still
anticipate that the beginning of the week will remain dry with
increasing temperatures. Upper ridging will remain in control of the
weather for Lower Michigan through early Tuesday. Sfc ridging over
the area on Monday will shift east, and allow warmer and more humid
air to advect north into the area beginning on Tuesday.

Rain chances will start on Tuesday, and likely peak late Wednesday
into Wednesday night. We will see height falls take place with an
upper low that will be rolling east just north of the U.S./Canadian
border. Models are in general agreement in bringing the most
organized short wave through late Wed into Wed night. Temps will
warm toward 90 degrees with a good deal of sunshine.

The rain chances will linger into Thursday with temps remaining
rather warm. A cold front will try to push through, but will stall
out at some point as it becomes nearly parallel to the upper flow.
Where the front stalls out will likely be driven by convection,
which is impossible to determine this far away.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 156 AM EDT Fri Jul 8 2016

Our focus in the 06z fcsts will start off with fog potential in
the first few hours, then shift to shower/storm potential for this
afternoon.

Showers/storms that moved through last evening are just about to
exit KJXN as of 0545z. Winds are becoming light, and skies are
clearing out which will lead to fog and stratus development with
the ambient moisture in place combined with the rain that fell at
many locations. LIFR to VLIFR looks likely, especially at the I-94
sites which had a good deal of rain.

The fog and stratus will clear out by mid morning, leaving some
stratocumulus/cumulus clouds in place. A strong front will
approach KMKG by 16z and is expected to have some shower/storm
activity with it. It is uncertain how solid of a line it will be.
We have gone with VCSH at the wrn sites, with VCTS at the ern
sites where more instability will develop. This will start
clearing the area from NW to SE around 18z, and shift through the
area by 23z or so. Conditions should clear out some for a bit after
the front moves through.

&&

.MARINE...
Issued at 343 AM EDT Fri Jul 8 2016

Will be issuing a Beach Hazards Statement and Small Craft Advisory
from this evening through Saturday evening. Waves will begin to ramp
up after dark this evening, peaking Saturday morning. It will take
into Saturday evening before the waves subside however. Waves will
peak around 6 feet Saturday morning as northwest winds ramp up into
the 15 to 25 knot range. High pressure will bring quieter conditions
on Sunday with minimal wave action.

&&

.HYDROLOGY...
Issued at 300 PM EDT Thu Jul 7 2016

No significant hydro concerns through the weekend. An area of
showers with embedded thunderstorms is expected to move through
between 5 pm and 3 am tonight. Forecast total rainfall amounts have
dropped, with up to around a half inch possible. Many areas will see
some beneficial rain, but it won't be a long-term drought buster.

&&

.GRR Watches/Warnings/Advisories...
MI...Beach Hazards Statement from this evening through Saturday
     evening for MIZ037-043-050-056-064-071.

LM...Small Craft Advisory from 11 PM this evening to 11 PM EDT
     Saturday for LMZ844>849.

&&

SYNOPSIS...Duke
SHORT TERM...Duke
LONG TERM...NJJ
AVIATION...NJJ
HYDROLOGY...EBW
MARINE...Duke
Hazardous weather outlook, Jul 7, 1:31 PM EDT, 14 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
131 PM EDT THU JUL 7 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-080830-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
131 PM EDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE MAINLY BETWEEN 5 PM
AND 3 AM. IT IS POSSIBLE THAT A STORM OR TWO PRODUCES DAMAGING WIND
GUSTS...HAIL...AND NUISANCE FLOODING. THE GREATEST LIKELIHOOD
FOR SEVERE WEATHER WOULD BE SOUTH OF I-94.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW THUNDERSTORMS WILL REMAIN POSSIBLE INTO FRIDAY AFTERNOON
ALONG AND AHEAD OF A COLD FRONT. MAIN STORM THREATS WILL BE CLOUD
TO GROUND LIGHTNING STRIKES AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT.

LMZ844>849-080830-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
131 PM EDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND OVERNIGHT.
ALL STORMS WILL BE CAPABLE OF FREQUENT CLOUD TO WATER LIGHTNING
STRIKES AND WIND GUSTS OF 35 KNOTS OR MORE. THE STRONGEST STORMS ARE
EXPECTED TO REMAIN SOUTH OF HOLLAND.

AREAS OF FOG WILL BE POSSIBLE BOTH TODAY AND TONIGHT ON LAKE
MICHIGAN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

INCREASING WINDS AND WAVES WILL MAKE CONDITIONS HAZARDOUS FOR
SWIMMERS AND BOATERS ON LAKE MICHIGAN FRIDAY NIGHT AND SATURDAY.
WAVES ARE EXPECTED TO PEAK AROUND 5 TO 6 FEET SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT.

DUKE TJT

In the hours before

Local storm report, Jul 7, 11:08 PM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1108 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HEAVY RAIN       1 ENE GRAND JUNCTION    42.41N 86.05W
07/07/2016  M1.94 INCH       VAN BUREN          MI   CO-OP OBSERVER

            .

&&

NJJ
Local storm report, Jul 7, 11:12 PM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1112 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HEAVY RAIN       BRECKENRIDGE            43.41N 84.47W
07/07/2016  M1.24 INCH       GRATIOT            MI   TRAINED SPOTTER

            .

&&

NJJ
Local storm report, Jul 7, 11:29 PM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1129 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     HEAVY RAIN       PAW PAW                 42.22N 85.89W
07/07/2016  M1.50 INCH       VAN BUREN          MI   PUBLIC

            .

&&

NJJ
Local storm report, Jul 7, 11:37 PM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1137 PM EDT THU JUL 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     HEAVY RAIN       2 SW PAW PAW            42.20N 85.92W
07/07/2016  M3.40 INCH       VAN BUREN          MI   PUBLIC

            .

&&

NJJ
Local storm report, Jul 8, 2:10 AM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
210 AM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 AM     HEAVY RAIN       3 WNW JACKSON           42.26N 84.46W
07/08/2016  M3.12 INCH       JACKSON            MI   ASOS

            ASOS STATION JACKSON COUNTY-REYNOLDS FIELD
            AIRPORT /JXN/.

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 11:25 PM EDTAreal Flood AdvisoryGRRAllegan, Barry, Calhoun, Eaton, Kalamazoo, Van Buren9 hr
Jul 7, 11:56 PM EDTAreal Flood AdvisoryGRRJackson9 hr
Jul 8, 2:25 AM EDTRiver Flood AdvisoryGRRJackson12 hr
Jul 8, 2:25 AM EDTRiver Flood AdvisoryGRRJackson37 days
Jul 8, 2:36 AM EDTAreal Flood WarningGRRJackson12 hr
Jul 8, 4:06 AM EDTBeach Hazards StatementGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren42 hr
Jul 8, 9:30 AM EDTSpecial Weather StatementGRRClare, Isabella, Lake, Mecosta, Newaygo, Osceola2 hr
Jul 8, 9:34 AM EDTSevere Thunderstorm WarningGRRLake26 min
Jul 8, 9:44 AM EDTSevere Thunderstorm WarningGRROsceola37 min
Jul 8, 11:21 AM EDTSpecial Weather StatementGRRClare, Isabella, Lake, Mason, Mecosta, Newaygo and 2 more3 hr
Jul 8, 11:31 AM EDTSpecial Weather StatementGRRClare, Isabella, Lake, Mason, Mecosta, Newaygo and 2 more3 hr
Jul 8, 11:43 AM EDTSevere Thunderstorm WarningGRRNewaygo25 min
Jul 8, 12:23 PM EDTSevere Thunderstorm WarningGRROsceola52 min
Jul 8, 12:50 PM EDTSevere Thunderstorm WarningGRRClare40 min
Jul 8, 1:38 PM EDTSpecial Marine WarningGRR37 min
Jul 8, 2:09 PM EDTSpecial Weather StatementGRROttawa51 min
Jul 8, 2:24 PM EDTSpecial Weather StatementGRRClare51 min
Jul 8, 2:34 PM EDTSevere Thunderstorm WarningGRROttawa25 min
Jul 8, 2:42 PM EDTSevere Thunderstorm WarningGRRClare33 min
Jul 8, 2:55 PM EDTSpecial Weather StatementGRRKent65 min
Jul 8, 3:50 PM EDTSevere Thunderstorm WarningGRRIonia29 min
Jul 8, 4:33 PM EDTSevere Thunderstorm WarningGRRClinton, Ionia42 min
Jul 8, 4:58 PM EDTSevere Thunderstorm WarningGRRIngham47 min

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.